MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*12INCH (W/NEEDLE CAP)

SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*12INCH (W/NEEDLE CAP)
Model Number 570-0734
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 04/29/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"customer reported the plastic protective casing around the needles easily slide off without having to touch them.The safety locking mechanism is often loose and closes upon itself while the needle is inside the patient's arm.Some needles have had missing attachments like connectors.Needle holder attachment detached while changing tubes.It seems to be more painful for the patients.".
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "report type (b1)" provided in the initial mdr 3014312726-2024-00205.The previously reported report type (b1) is adverse event and product problem was incorrect.The correct report type (b1) is product problem only.

Brand Name
SOL-MILLENNIUM
Common Device Name
SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*12INCH (W/NEEDLE CAP)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035524
Report Number3014312726-2024-00205
Device Sequence Number18306676
Product Code JKA
UDI-Device Identifier00304040063637
UDI-Public00304040063637
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number570-0734
Device Lot Number05212011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown